Alert archive / Texas / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 277, NWS Norman, OK

May 12, 2016Wichita County, Wilbarger County, Texas; Jackson County, Tillman County, Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at May 12, 2016, 1:52 AM CDT for Wichita County, Wilbarger County, Texas; Jackson County, Tillman County, Oklahoma. It was in force for 24 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 12, 2016, 1:52 AM CDT (06:52 UTC)
Expired
May 12, 2016, 2:16 AM CDT
In force
24 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Hail
1.75 in
Wind
60.0 mph

Counties Jackson County, OK, Tillman County, OK, Wichita County, TX, Wilbarger County, TX

The radar

The Altus AFB radar (KFDR), 23 km from the middle of the area, began a volume at 06:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 12, 2:12 AM CDTTSTM WND GST 581 N Electra, TX

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 20 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 6.9 hours before the alert went out and 190 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2016-05-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1887 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2016-05-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 44 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1887 J/kg
Mixed-layer CIN
-13 J/kg
Mixed-layer LCL
1366 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
44 m²/s²
0-3 km storm-relative helicity
96 m²/s²
Significant tornado parameter
0.4
Supercell composite
5.2

Open this sounding in Storm Lab

The text

As transmitted.

202 
WUUS54 KOUN 120652
SVROUN
OKC065-141-TXC485-487-120745-
/O.NEW.KOUN.SV.W.0277.160512T0652Z-160512T0745Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
152 AM CDT THU MAY 12 2016

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTH CENTRAL JACKSON COUNTY IN SOUTHWESTERN OKLAHOMA...
  TILLMAN COUNTY IN SOUTHWESTERN OKLAHOMA...
  WICHITA COUNTY IN NORTHERN TEXAS...
  CENTRAL WILBARGER COUNTY IN NORTHERN TEXAS...

* UNTIL 245 AM CDT

* AT 152 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 6 MILES SOUTHWEST OF TIPTON TO 5 MILES EAST OF FARGO
  TO NEAR VERNON...MOVING SOUTHEAST AT 45 MPH.

  HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
           DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT 
           WIND DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  VERNON...BURKBURNETT...FREDERICK...IOWA PARK...ELECTRA...GRANDFIELD...
  DAVIDSON...HOLLISTER...LOVELAND...KAMAY...HARROLD...FARGO...OKLAUNION...
  GRAYBACK...HAYNESVILLE AND HESS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3411 9939 3434 9926 3450 9933 3445 9869
      3409 9859 3384 9870 3383 9888
TIME...MOT...LOC 0652Z 298DEG 37KT 3445 9923 3430 9918 3412 9929 

HAIL...1.75IN
WIND...60MPH
 
$$

MAHALE
2 follow-up statements
475 
WWUS54 KOUN 120709
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
209 AM CDT THU MAY 12 2016

OKC065-120719-
/O.CAN.KOUN.SV.W.0277.000000T0000Z-160512T0745Z/
JACKSON OK-
209 AM CDT THU MAY 12 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL JACKSON COUNTY
IS CANCELLED...

THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3410 9927 3424 9919 3434 9920 3434 9919
      3435 9919 3437 9921 3444 9922 3443 9868
      3409 9859 3399 9863
TIME...MOT...LOC 0709Z 288DEG 38KT 3441 9903 3426 9898 3408 9909 

$$

OKC141-TXC485-487-120745-
/O.CON.KOUN.SV.W.0277.000000T0000Z-160512T0745Z/
TILLMAN OK-WICHITA TX-WILBARGER TX-
209 AM CDT THU MAY 12 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 AM CDT
FOR TILLMAN...NORTHWESTERN WICHITA AND EAST CENTRAL WILBARGER
COUNTIES...

AT 209 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR FREDERICK TO 5 MILES EAST OF DAVIDSON TO 3 MILES
WEST OF HARROLD...MOVING EAST AT 45 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
BURKBURNETT...FREDERICK...ELECTRA...GRANDFIELD...DAVIDSON...HOLLISTER...
LOVELAND...HARROLD...OKLAUNION AND HAYNESVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3410 9927 3424 9919 3434 9920 3434 9919
      3435 9919 3437 9921 3444 9922 3443 9868
      3409 9859 3399 9863
TIME...MOT...LOC 0709Z 288DEG 38KT 3441 9903 3426 9898 3408 9909 

HAIL...1.00IN
WIND...60MPH
 
$$

MAHALE
827 
WWUS54 KOUN 120716
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
216 AM CDT THU MAY 12 2016

OKC141-TXC485-487-120726-
/O.CAN.KOUN.SV.W.0277.000000T0000Z-160512T0745Z/
TILLMAN OK-WICHITA TX-WILBARGER TX-
216 AM CDT THU MAY 12 2016

...THE SEVERE THUNDERSTORM WARNING FOR TILLMAN...NORTHWESTERN WICHITA
AND EAST CENTRAL WILBARGER COUNTIES IS CANCELLED...
            
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.  HOWEVER SMALL HAIL AND
HEAVY RAIN ARE STILL POSSIBLE WITH THESE THUNDERSTORMS.

LAT...LON 3410 9927 3424 9919 3434 9920 3434 9919
      3435 9919 3437 9921 3444 9922 3443 9868
      3409 9859 3399 9863
TIME...MOT...LOC 0716Z 298DEG 37KT 3438 9895 3423 9890 3405 9901 

$$

MAHALE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 12, 1:43 AM CDT, 9 minutes earlier.

Area forecast discussion, May 12, 1:43 AM CDT, 9 minutes before
Area Forecast Discussion
National Weather Service Norman OK
143 AM CDT THU MAY 12 2016

.DISCUSSION...
Primary forecast concern remains focused on convection this
morning, but will touch on thunderstorm chances over the weekend
into early next week.

Currently, thunderstorms continue to develop within three, fairly
separate, areas. The first area is along the frontal boundary in
central Oklahoma. Updrafts continue to fire along the leading edge,
nearly following the I-44 corridor to the I-40 corridor into eastern
Oklahoma. The second area of interest is more localized, in the
eastern Texas Panhandle into southwestern Oklahoma, near the Red
River. This western activity is well behind the frontal boundary and
more than likely being driven by the influence from the subtle 500
mb short wave trough swinging across the Panhandle. In response to
the upper level support, mid-level wind fields have increased, with
40 to 50 kts of 0-6 km shear. Additionally, the storms remain near
the an axis of 500 to 1000 J/KG Most Unstable CAPE. The third area
of convection, which has remained below severe limits, is well
behind the surface front, and appears to be co-located with the
position of the 850 mb front.

Through the remainder of the early morning hours, strong to severe
storms will remain possible, especially with the convection across
far southwestern Oklahoma and western north Texas, and along the
frontal boundary as it pushes southward. Damaging hail and winds
will remain the primary hazard with the strongest updrafts. Through
06Z, the storms in far southwestern Oklahoma have been the most
impressive, likely due to the stronger deep layer shear and they
continue to increase as they move S/SE into a region of higher
instability. Latest radar trends with the storms in central Oklahoma
show a decrease in organization. However, there has been continual
redevelopment just south of the wider area of convection, and more
scattered development just south and west of the OKC metro. Dew
Points across south central Oklahoma remain in the low 70s ahead of
the frontal boundary. Current expectations are for convection to
steadily fill in, to some degree, across central into southern
Oklahoma as the front slowly begins to shift southward in response
to the short wave lifting eastward off the Panhandles. As convection
begins to fill in, localized heavy rainfall will become a greater
concern through the morning hours, especially with any stronger
convection across portions of southern Oklahoma and into northern
Texas.

After sunrise, lingering showers and thunderstorms will likely
persist across portions of the Red River valley in south central
Oklahoma and perhaps as far west as western north Texas. By noon,
expect remaining rain chances to shift into northern Texas as the
surface front finally pushes south of the Red River. A broad area of
high pressure will build in behind the front, with cooler temps in
the afternoon. Expect highs in the mid to upper 70s across the
region. Into Friday, expect mainly dry and mild conditions ahead of
an approaching frontal boundary from the north. The latest mid-range
guidance suggests enough mid/low-level moisture will exist to
develop a few isolated showers along the boundary in southern Kansas
and northern Oklahoma late in the afternoon. However, the better
chances for precipitation will likely develop overnight into early
Saturday morning as the surface high slides S/SE, opening up better
return flow to the region. Rain and Thunderstorm chances will
continue through Saturday in response to the frontal boundary moving
southward and the influence from a weak 500 mb short wave pushing
into the region. Thunderstorm chances will continue for portions of
the area on Sunday as well; in response to the weakening of the 500
mb ridging over the Four Corners and another subtle short wave
trough.

Into Monday, long range guidance from the GFS, ECMWF, and Canadian
have shown more agreement with the developing Pacific Northwest
trough. As the trough deepens through Monday morning, with an axis
extending toward the Baja Peninsula, a decent surface low is
expected to form over southeastern Colorado. The GFS remains a step
ahead of the ECMWF, however, expect a dryline to develop over the
panhandles and make a push toward far western Oklahoma and western
north Texas in the late afternoon and evening. Timing is key, and
given the advanced time frame, confidence remains low. However,
presently, it appears Monday may have the best chance for any
organized convection, either along the cold front as it pushes in
and/or along the dryline boundary. Will need to see better run to
run consistency and continuity before getting into specifics.

Kurtz

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  76  53  81  54 /  20   0   0  20
Hobart OK         77  53  83  54 /  20   0   0  40
Wichita Falls TX  77  55  83  59 /  40   0   0  30
Gage OK           77  51  83  49 /   0   0  20  30
Ponca City OK     77  52  81  49 /   0   0  10  30
Durant OK         77  56  81  60 /  50  10   0  20

&&

.OUN Watches/Warnings/Advisories...
OK...None.
TX...None.
&&
Hazardous weather outlook, May 12, 1:19 AM CDT, 33 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
119 AM CDT THU MAY 12 2016

OKZ004>048-050>052-TXZ083>090-130630-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-
JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-
FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
119 AM CDT THU MAY 12 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN...
WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH
TEXAS.

.DAY ONE...THROUGH 6 AM THIS MORNING...

.THUNDERSTORMS...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TONIGHT ACROSS
PORTIONS OF OKLAHOMA AND WESTERN NORTH TEXAS.

LOCATION...
THE SLIGHT RISK AREA COVERS LOCATIONS SOUTH OF A LINE EXTENDING
FROM HOLLIS...TO OKLAHOMA CITY AND CHANDLER IN OKLAHOMA. A
MARGINAL RISK SURROUNDS THE SLIGHT RISK AREA AND EXTENDS FROM ELK
CITY...TO EL RENO...AND STILLWATER IN OKLAHOMA.

TIMING...
THE MOST LIKELY TIME FOR SEVERE STORM DEVELOPMENT WILL BE NOW
UNTIL 6 AM THURSDAY MORNING.

IMPACTS...
DAMAGING HAIL UP TO TENNIS BALL SIZE IN DIAMETER WILL BE POSSIBLE
ALONG WITH DAMAGING WIND GUSTS BETWEEN 60 AND 70 MPH. LOCALLY
HEAVY RAINFALL MAY ALSO LEAD TO FLASH FLOODING. THE TORNADO
POTENTIAL IS VERY LOW.

DISCUSSION...
ISOLATED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL CONTINUE
TONIGHT. THE GREATEST COVERAGE OF STORMS WILL BE SOUTH OF
I-40.

.SPOTTER AND EMERGENCY MANAGEMENT STATEMENT...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS
THE RISK AREAS SHOULD BE PREPARED FOR SEVERE WEATHER OPERATIONS
FOR THE REST OF TONIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

.THUNDERSTORMS...
ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS WILL BEGIN FRIDAY
NIGHT AND CONTINUE THROUGH THE WEEKEND AS ANOTHER UPPER LEVEL
DISTURBANCE APPROACHES AND MOVES INTO THE REGION. A THIRD ROUND
OF THUNDERSTORMS MAY DEVELOP EARLY NEXT WEEK... MONDAY INTO
TUESDAY... AS A STRONGER SYSTEM APPROACHES THE REGION. ORGANIZED
STORMS MAY FORM ON A FRONTAL BOUNDARY LEADING TO A CHANCE OF
STRONG TO SEVERE STORMS.

GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW
OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.

MBS

In the hours before

Special weather statement, May 11, 11:36 PM CDT, 2 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1136 PM CDT WED MAY 11 2016

OKZ029-030-120500-
POTTAWATOMIE OK-CLEVELAND OK-
1136 PM CDT WED MAY 11 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN POTTAWATOMIE AND
NORTHEASTERN CLEVELAND COUNTIES UNTIL MIDNIGHT CDT...

AT 1133 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR PINK...MOVING
EAST AT 10 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3518 9714 3535 9720 3544 9692 3517 9688
TIME...MOT...LOC 0433Z 259DEG 7KT 3528 9710

WR
Special weather statement, May 11, 11:58 PM CDT, 1 hour 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1158 PM CDT WED MAY 11 2016

OKZ021-033-034-120530-
HARMON OK-GREER OK-BECKHAM OK-
1158 PM CDT WED MAY 11 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN HARMON...
NORTHWESTERN GREER AND SOUTHWESTERN BECKHAM COUNTIES UNTIL 1230 AM
CDT...

AT 1156 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 8 MILES SOUTH OF
TEXOLA...MOVING EAST AT 30 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3519 10000 3521 9956 3494 9957 3495 10000
TIME...MOT...LOC 0456Z 272DEG 28KT 3510 9997

WR
Special weather statement, May 12, 12:19 AM CDT, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1219 AM CDT THU MAY 12 2016

OKZ008-013-120545-
NOBLE OK-KAY OK-
1219 AM CDT THU MAY 12 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN NOBLE AND SOUTH
CENTRAL KAY COUNTIES UNTIL 1245 AM CDT...

AT 1218 AM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR MARLAND...
MOVING NORTHEAST AT 25 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 40 MPH...

LAT...LON 3660 9692 3658 9689 3656 9689 3651 9703
      3643 9703 3640 9716 3657 9731 3665 9706
      3659 9706 3658 9700 3662 9693 3668 9694
      3669 9698 3671 9692
TIME...MOT...LOC 0518Z 247DEG 20KT 3651 9712

WR
Local storm report, May 12, 12:47 AM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1247 AM CDT THU MAY 12 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1245 AM     HAIL             4 S MEEKER              35.43N 96.89W
05/12/2016  E1.00 INCH       POTTAWATOMIE       OK   BROADCAST MEDIA

            QUARTER SIZED HAIL

&&

MBS
Local storm report, May 12, 1:00 AM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
100 AM CDT THU MAY 12 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1250 AM     HAIL             3 N MANGUM              34.92N 99.50W
05/12/2016  E1.00 INCH       GREER              OK   LAW ENFORCEMENT

&&

MBS
Local storm report, May 12, 1:02 AM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
102 AM CDT THU MAY 12 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0102 AM     HAIL             2 S GRANITE             34.93N 99.38W
05/12/2016  E2.50 INCH       GREER              OK   PUBLIC

&&

MBS

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 12, 12:37 AM CDTSevere Thunderstorm WarningOUNHardeman38 min
May 12, 1:13 AM CDTSevere Thunderstorm WarningOUNHardeman, Wilbarger47 min
May 12, 2:37 AM CDTSevere Thunderstorm WarningOUNArcher, Clay, Wichita38 min
May 12, 3:21 AM CDTSpecial Weather StatementOUNClay24 min
May 11, 10:10 PM CDTSpecial Weather StatementOUNStephens35 min
May 11, 10:16 PM CDTSevere Thunderstorm WarningOUNCarter, Jefferson, Stephens44 min
May 11, 10:54 PM CDTSevere Thunderstorm WarningOUNJefferson, Stephens29 min
May 11, 10:56 PM CDTSevere Thunderstorm WarningOUNGarvin, Stephens49 min
May 11, 10:58 PM CDTSpecial Weather StatementOUNMcClain32 min
May 11, 11:01 PM CDTSevere Thunderstorm WarningOUNCleveland, McClain44 min
May 11, 11:34 PM CDTSevere Thunderstorm WarningOUNLincoln, Pottawatomie, Seminole26 min
May 11, 11:36 PM CDTSpecial Weather StatementOUNPottawatomie24 min
May 11, 11:40 PM CDTSevere Thunderstorm WarningOUNCleveland, Garvin, McClain, Pottawatomie35 min
May 11, 11:57 PM CDTAreal Flood AdvisoryOUNCleveland, Garvin, Grady, McClain, Pottawatomie3 hr
May 11, 11:58 PM CDTSpecial Weather StatementOUNBeckham32 min
May 12, 12:12 AM CDTSevere Thunderstorm WarningOUNCleveland, McClain, Pontotoc, Pottawatomie, Seminole48 min
May 12, 12:19 AM CDTSpecial Weather StatementOUNNoble26 min
May 12, 12:24 AM CDTSevere Thunderstorm WarningOUNGreer, Jackson, Kiowa51 min
May 12, 12:33 AM CDTSevere Thunderstorm WarningOUNLincoln, Pottawatomie42 min
May 12, 12:56 AM CDTSevere Thunderstorm WarningOUNHughes, McClain, Pontotoc, Pottawatomie, Seminole49 min
May 12, 1:11 AM CDTSevere Thunderstorm WarningOUNComanche, Greer, Jackson, Kiowa49 min
May 12, 1:43 AM CDTSevere Thunderstorm WarningOUNCoal, Hughes, Pontotoc, Pottawatomie, Seminole47 min
May 12, 1:47 AM CDTAreal Flood AdvisoryOUNGarvin, Hughes, McClain, Pontotoc, Pottawatomie, Seminole118 min
May 12, 1:58 AM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Kiowa47 min
May 12, 2:07 AM CDTSpecial Weather StatementOUNLincoln23 min
May 12, 2:18 AM CDTAreal Flood AdvisoryOUNLincoln, Oklahoma, Pottawatomie3 hr
May 12, 2:24 AM CDTSevere Thunderstorm WarningOUNAtoka, Coal, Hughes, Pontotoc51 min
May 12, 2:42 AM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Jefferson, Stephens33 min
May 12, 3:13 AM CDTSevere Thunderstorm WarningOUNCarter, Jefferson, Stephens47 min
May 12, 3:32 AM CDTSpecial Weather StatementOUNAtoka, Coal43 min

Nearby

Severe Thunderstorm Warnings in Texas, 2016Severe Thunderstorm Warnings in Oklahoma, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.